Metphar XR 750

Metphar XR 750 Overdosage

metformin

Manufacturer:

PT Novell

Distributor:

Primal
Full Prescribing Info
Overdosage
If patients take extra tablets by mistake, there is no need to worry, but if patients have unusual symptoms, contact the doctor. If the overdose is large, lactic acidosis is more likely. Symptoms of lactic acidosis are non-specific, such as vomiting, bellyache with muscle cramps, a general feeling of not being well with severe tiredness, and difficulty in breathing. Further symptoms are reduced body temperature and heartbeat. If patients experience some of these symptoms, they should immediately seek medical attention, as lactic acidosis may lead to coma. Stop taking Metphar XR immediately and contact a doctor or the nearest hospital straightaway.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in